# SDR 98ZZZX2283

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2993D
- Make and model: Cessna 170B
- Aircraft serial: 26936
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: 05131205
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, FOUND THE FUEL SELECTOR LEAKING.  THE FUEL WAS LEAVING BEHIND A RED DYE.  THIS AIRCRAFT IS APPROVED FOR AUTOFUEL PER AN STC.
